# SDR CALA2024020200302

- Difficulty date: January 29, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 76,566 hours, 33,253 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD AIR HISS HEARD AFTER T.O. IN FLT DECK. ATALT HISS FLX WIT F LX INOUTFL VLV AND CAB VS. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. DEBRIEFED CAPT. AND F/O. CAPT. REPORTS WHISTLING SOUND UNDER FLIGHT DECK WHEN NLG RETRACTED. UPON INSP, DOOR SEALS FOR NLG ARE IN POOR CONDITION WITH AN APPROX. 2 INCH PIECE MISSING FROM LT NLG DOOR. GAPS NOTED LT & RT. HISSING & DOOR SEALS MAY BE A SEPERATE ISSUE THAN PRESSURIZATION.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR SEAL REF AMM 32-22-11-300-002-A.. REGARDING HISS FROM CABIN PRESSURIZATION, NEEDS PRESSURE CHECK PERFORMED CABIN PRESSURIZATION CHECK. NO HISSING SOUNDS AT THIS TIME.
